Alert archive / North Carolina / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 145, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Aug 5, 2020, 8:58 PM EDT for Stokes County, North Carolina. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 5, 2020, 8:58 PM EDT (00:58 UTC)
- Expired
- Aug 5, 2020, 9:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Stokes County, NC
The radar
The Roanoke radar (KFCX), 69 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1840 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 8:04 PM EDT, 54 minutes earlier.
Area forecast discussion, Aug 5, 8:04 PM EDT, 54 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 804 PM EDT Wed Aug 5 2020 .SYNOPSIS... A weak cold front remains stalled across the piedmont through tonight, then shifts east to the coast Friday. Surface high builds into the area this weekend. && .NEAR TERM /THROUGH THURSDAY/... As of 730 PM EDT Wednesday... A frontal boundary continues to remain stalled over the area today as a trough continues to dig into the Ohio Valley. Meanwhile, coastal convection this AM has produced several boundaries to work with that are now in the Piedmont. Together, the front and these boundaries are starting to ignite convection both across the mountains, and down into the southern Piedmont. As convection progresses, continued boundary production will work with daytime heating and returning moisture to keep thunderstorm development going into the early evening after sunset at least. Showers and thunderstorms will be slow to diminish tonight with another way traveling along the stalled front works with lingering boundaries from the afternoon. The primary concentration will be along the spine of the Blue Ridge and out into the foothills and western Piedmont. After midnight, rain chances gradually diminish as low level clouds take over much of the Piedmont. Meanwhile, a saturated airmass will result in ample fog development for parts of the west. Another upper level trough swings through the Ohio Valley for Thursday, once again sparking convection for during the day. Isolated severe and flood threat looks better for Thursday than today with more moisture to work with (PWATs look to exceed 1.8" east of the Blue Ridge during the afternoon). CAMs indicate that convection initiation will be sooner Thursday, starting around noon, rather than waiting around into the early afternoon. Temperatures remain close to average for the afternoon both today and tomorrow. Tonight will be slightly warmer, with only the higher elevations dropping into the 50s as cloud cover for many will help keep things insulated. Forecast confidence is medium to high. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... As of 100 PM EDT Wednesday... An upper level trough will pass overhead Friday and off the coast by Saturday. This will result in a period of synoptic lift Friday, followed by a westerly wind aloft with increasing subsidence Friday night and Saturday. The best chance for showers/storms Friday is expected to be from the Blue Ridge east associated with the upper trough...and only an isolated threat for Saturday per a downslope westerly wind aloft and more subsidence. Temperatures will continue to be near the seasonal norm through Saturday, although Saturday should be a degree or two warmer compared to Friday per fewer cloud elements. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... As of 100 PM EDT Wednesday... The large scale pattern over the CONUS will feature a typical summertime setup with a broad ridge across the southern CONUS and the jet stream contracted to Canada. A plume of warming temperatures aloft is forecast from the Great Plains northeast into the Midwest and Ohio Valley and impinging the Mid-Atlantic from the northwest. The models become very noisy with respect to tracking the convectively induced short wave vorticies across the northern periphery of the upper level subtropical ridge...confidence low as to whether any of these features reach our forecast area to produce a bonafide MCS. For our forecast area the greater forecast confidence resides with the diurnal cycle and the typical thundershower development across the mountains per the afternoon differential heating. Temperatures are expected to warm above normal by about 4-7 degrees...with highs in the 90s for the foothills and piedmont and into the 80s across the mountains. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... As of 700 PM EDT Wednesday... Scattered thunderstorms continue to form around the region, but none currently threaten a TAF site. Showers and storms will continue until about midnight, and will tend toward the east. This means that DAN and LYH are most likely to see convection this evening. Overnight cigs and vsbys will drop significantly in the mountains. LWB, BLF and BCB are all likely to see fog of some strength. Conditions will be mostly MVFR west of the Blue Ridge, and likely dip to IFR at times, especially in the morning hours before sunrise. Daybreak will quickly break down fog and cigs will mix out and come up to VFR levels. Thursday afternoon brings another round of storms and showers to the area, bringing impacts as soon as 16Z Thursday. Forecast confidence is medium. Extended Aviation Discussion... Typical summertime weather pattern expected through the weekend with scattered afternoon and evening thunderstorms and patchy late night fog. Any flight restrictions are expected to be temporary. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...RR/WP NEAR TERM...VFJ SHORT TERM...PM LONG TERM...PM AVIATION...RR/VFJ
Hazardous weather outlook, Aug 5, 2:40 PM EDT, 6 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 240 PM EDT Wed Aug 5 2020 WVZ042>044-507-508-061845- Mercer-Summers-Monroe-Eastern Greenbrier-Western Greenbrier- 240 PM EDT Wed Aug 5 2020 This Hazardous Weather Outlook is for southeast West Virginia. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- 061845- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte- 240 PM EDT Wed Aug 5 2020 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. There is a marginal risk for severe storms this evening. Isolated damaging thunderstorm winds are the main threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a marginal risk for severe storms Thursday afternoon and evening. Isolated damaging thunderstorm winds are the main threat. For Friday through Tuesday the probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 5, 7:22 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
722 PM EDT Wed Aug 5 2020
NCZ003-052345-
Surry-
722 PM EDT Wed Aug 5 2020
...STRONG THUNDERSTORMS WILL AFFECT EASTERN SURRY COUNTY...
At 721 PM EDT, a cluster of strong thunderstorm was located over
White Plains, or near Mount Airy, moving northeast at 10 mph.
Winds in excess of 30 mph are possible with a couple of these storm.
Locations impacted include...
Mount Airy...
Fairview...
Flat Rock...
Dobson...
Pine Ridge...
Toast...
and Level Cross.
Torrential rainfall, at the rate of two to four inches per hour, is
also occurring with a few of these storms, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring. Lightning can
strike 10 miles away from a thunderstorm. Seek a safe shelter inside
a building or vehicle.
LAT...LON 3627 8054 3629 8054 3628 8058 3628 8062
3629 8062 3628 8063 3630 8082 3656 8073
3654 8046 3627 8051
TIME...MOT...LOC 2321Z 225DEG 10KT 3645 8061
DSSpecial weather statement, Aug 5, 7:44 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
744 PM EDT Wed Aug 5 2020
VAZ023-033-034-060015-
Botetourt-Franklin-Bedford-
744 PM EDT Wed Aug 5 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SOUTHWESTERN BOTETOURT...WEST CENTRAL BEDFORD AND NORTH CENTRAL
FRANKLIN COUNTIES...
At 743 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near New Castle to Laymantown to near
Roanoke Mountain. Movement was east at 15 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Troutville...
Montvale...
Stewartsville...
Fincastle...
Nace...
Laymantown...
and Chamblissburg.
Torrential rainfall, at a rate around two to four inches per hour,
is also occurring with a few of these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3741 7964 3712 7977 3715 7993 3716 7991
3718 7991 3718 7990 3721 7988 3722 7985
3723 7984 3727 7986 3730 7984 3733 7987
3736 7995 3745 8004 3751 8001 3759 7990
TIME...MOT...LOC 2343Z 255DEG 15KT 3749 8002 3737 7984 3718 7993
DSSpecial weather statement, Aug 5, 7:50 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
750 PM EDT Wed Aug 5 2020
NCZ003-004-020-060015-
Stokes-Yadkin-Surry-
750 PM EDT Wed Aug 5 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
EASTERN SURRY...NORTHWESTERN STOKES AND NORTHWESTERN YADKIN
COUNTIES...
At 749 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Woodville to near Pilot Mountain to
Burch. Movement was northeast at 10 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Mount Airy...
Elkin...
Fairview...
Flat Rock...
Jonesville...
Dobson...
and Pilot Mountain.
Torrential rainfall, at the rate of two to four inches per hours, is
also occurring with a few of these storms, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3624 8086 3638 8076 3655 8059 3655 8041
3627 8044
TIME...MOT...LOC 2349Z 238DEG 10KT 3653 8048 3641 8050 3629 8077
DSSpecial weather statement, Aug 5, 8:17 PM EDT, 41 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 817 PM EDT Wed Aug 5 2020 VAZ023-034-060045- Botetourt-Bedford- 817 PM EDT Wed Aug 5 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BOTETOURT AND NORTHWESTERN BEDFORD COUNTIES... At 817 PM EDT, a strong thunderstorm was located near Lithia, or near Montvale, moving northeast at 15 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Buchanan... Montvale... Arcadia... Peaks Of Otter Summit... Lithia... Peaks Of Otter Recreation Area... and Blue Ridge. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3730 7977 3748 7985 3762 7962 3745 7947 TIME...MOT...LOC 0017Z 238DEG 15KT 3744 7973 DS
Special weather statement, Aug 5, 8:46 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
846 PM EDT Wed Aug 5 2020
NCZ004-005-060115-
Stokes-Rockingham-
846 PM EDT Wed Aug 5 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SOUTHERN STOKES AND WESTERN ROCKINGHAM COUNTIES...
At 845 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Bethany to 7 miles south of Ellisboro to
near Enon. Movement was northeast at 15 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Wentworth...
Walnut Cove...
King...
Pine Hall...
Intelligence...
Ellisboro...
and Bethany.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3626 8045 3632 8044 3633 8004 3649 7974
3625 7985
TIME...MOT...LOC 0045Z 203DEG 13KT 3632 7987 3623 7998 3621 8043
DSSpecial weather statement, Aug 5, 8:54 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
854 PM EDT Wed Aug 5 2020
NCZ020-060130-
Yadkin-
854 PM EDT Wed Aug 5 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL YADKIN COUNTY...
At 853 PM EDT, a strong thunderstorm was located over Brooks
Crossroads, or near Yadkinville, moving northeast at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Yadkinville...
Boonville...
Nebo...
and Brooks Crossroads.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3611 8081 3625 8080 3626 8078 3627 8078
3626 8075 3628 8074 3628 8073 3627 8073
3627 8068 3625 8067 3625 8065 3627 8064
3625 8055 3608 8071
TIME...MOT...LOC 0053Z 203DEG 13KT 3613 8076
DSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 8:17 PM EDT | Special Weather Statement | RNK | Botetourt | 28 min |
| Aug 5, 9:03 PM EDT | Special Weather Statement | RNK | City of Buena Vista | 27 min |
| Aug 5, 9:09 PM EDT | Special Weather Statement | RNK | Halifax | 36 min |
| Aug 5, 9:53 PM EDT | Areal Flood Advisory | RNK | Henry, City of Martinsville | 3 hr |
| Aug 5, 10:02 PM EDT | Special Weather Statement | RNK | Pittsylvania | 28 min |
| Aug 5, 10:33 PM EDT | Special Weather Statement | RNK | City of Danville | 42 min |
| Aug 6, 12:42 PM EDT | Special Weather Statement | RNK | Wythe | 33 min |
| Aug 6, 1:02 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Pulaski, Wythe | 43 min |
| Aug 6, 1:17 PM EDT | Special Weather Statement | RNK | Floyd | 28 min |
| Aug 6, 1:22 PM EDT | Areal Flood Advisory | RNK | Carroll, Wythe | 3 hr |
| Aug 6, 1:24 PM EDT | Special Weather Statement | RNK | Pulaski | 36 min |
| Aug 6, 1:46 PM EDT | Special Weather Statement | RNK | Bath | 29 min |
| Aug 6, 1:51 PM EDT | Special Weather Statement | RNK | Floyd | 24 min |
| Aug 6, 1:52 PM EDT | Special Weather Statement | RNK | City of Radford | 23 min |
| Aug 6, 1:55 PM EDT | Special Weather Statement | RNK | Pulaski | 35 min |
| Aug 6, 1:58 PM EDT | Severe Thunderstorm Warning | RNK | Floyd, Montgomery | 47 min |
| Aug 6, 2:02 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Montgomery, Pulaski | 43 min |
| Aug 6, 2:05 PM EDT | Special Weather Statement | RNK | Craig | 25 min |
| Aug 6, 2:14 PM EDT | Areal Flood Advisory | RNK | Carroll, Floyd, Montgomery, Pulaski, Wythe | 3 min |
| Aug 6, 2:17 PM EDT | Flash Flood Warning | RNK | Carroll, Floyd, Montgomery, Pulaski, Wythe | 3 hr |
| Aug 6, 2:20 PM EDT | Special Weather Statement | RNK | Bath | 25 min |
| Aug 6, 2:28 PM EDT | Areal Flood Advisory | RNK | Bath | 3 hr |
| Aug 6, 2:30 PM EDT | Special Weather Statement | RNK | Tazewell | 30 min |
| Aug 6, 2:37 PM EDT | Special Weather Statement | RNK | Alleghany, City of Covington | 38 min |
| Aug 6, 2:37 PM EDT | Severe Thunderstorm Warning | RNK | Floyd, Montgomery | 38 min |
| Aug 6, 2:42 PM EDT | Special Weather Statement | RNK | Franklin | 33 min |
| Aug 6, 2:47 PM EDT | Special Weather Statement | RNK | Bath | 28 min |
| Aug 6, 2:51 PM EDT | Special Weather Statement | RNK | Wythe | 24 min |
| Aug 6, 2:55 PM EDT | Severe Thunderstorm Warning | RNK | Bath, Rockbridge | 35 min |
| Aug 6, 2:57 PM EDT | Special Weather Statement | RNK | Bland | 33 min |
| Aug 6, 3:02 PM EDT | Severe Thunderstorm Warning | RNK | Grayson | 58 min |
| Aug 6, 3:07 PM EDT | Special Weather Statement | RNK | Tazewell | 53 min |
| Aug 6, 3:13 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Giles | 32 min |
| Aug 6, 3:15 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Botetourt, City of Covington | 39 min |
| Aug 6, 3:16 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Patrick | 44 min |
| Aug 6, 3:17 PM EDT | Tornado Warning | RNK | Franklin, Henry, Patrick | 28 min |
| Aug 6, 3:26 PM EDT | Special Weather Statement | RNK | Wythe | 34 min |
| Aug 6, 3:29 PM EDT | Special Weather Statement | RNK | Craig, Roanoke | 31 min |
| Aug 6, 3:33 PM EDT | Areal Flood Advisory | RNK | Alleghany | 3 hr |
| Aug 6, 3:34 PM EDT | Areal Flood Advisory | RNK | Bath | 3 hr |
| Aug 6, 3:38 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Giles | 46 min |
| Aug 6, 3:40 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Craig | 21 min |
| Aug 6, 3:45 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Tazewell | 45 min |
| Aug 6, 3:50 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, Smyth, Wythe | 55 min |
| Aug 6, 3:59 PM EDT | Special Weather Statement | RNK | Franklin | 31 min |
| Aug 6, 4:01 PM EDT | Flash Flood Warning | RNK | Grayson, Smyth, Wythe | 3 hr |
| Aug 6, 4:04 PM EDT | Special Weather Statement | RNK | Rockbridge | 26 min |
| Aug 6, 4:13 PM EDT | Severe Thunderstorm Warning | RNK | Giles | 47 min |
| Aug 6, 4:22 PM EDT | Areal Flood Advisory | RNK | Tazewell | 77 min |
| Aug 6, 4:28 PM EDT | Special Weather Statement | RNK | Bland | 32 min |
| Aug 6, 4:45 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany | 60 min |
| Aug 6, 4:47 PM EDT | Special Weather Statement | RNK | Carroll, City of Galax | 43 min |
| Aug 6, 4:49 PM EDT | Special Weather Statement | RNK | Franklin | 41 min |
| Aug 6, 5:11 PM EDT | Special Weather Statement | RNK | Bland, Wythe | 49 min |
| Aug 6, 5:26 PM EDT | Severe Thunderstorm Warning | RNK | Halifax | 64 min |
| Aug 6, 5:47 PM EDT | Special Weather Statement | RNK | Buckingham | 43 min |
| Aug 6, 5:57 PM EDT | Special Weather Statement | RNK | Halifax | 33 min |
| Aug 6, 6:03 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 42 min |
| Aug 6, 6:50 PM EDT | Special Weather Statement | RNK | Charlotte | 40 min |
| Aug 6, 6:52 PM EDT | Special Weather Statement | RNK | Buckingham | 38 min |
| Aug 6, 7:17 PM EDT | Special Weather Statement | RNK | Appomattox | 43 min |
| Aug 5, 8:15 PM EDT | Areal Flood Advisory | RNK | Stokes, Surry, Wilkes, Yadkin | 3 hr |
| Aug 5, 8:46 PM EDT | Special Weather Statement | RNK | Stokes | 29 min |
| Aug 5, 8:54 PM EDT | Special Weather Statement | RNK | Yadkin | 36 min |
| Aug 5, 9:14 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham | 35 min |
| Aug 5, 9:38 PM EDT | Special Weather Statement | RNK | Rockingham | 37 min |
| Aug 5, 9:47 PM EDT | Areal Flood Advisory | RNK | Rockingham | 4 hr |
| Aug 5, 10:05 PM EDT | Areal Flood Advisory | RNK | Yadkin | 65 min |
| Aug 5, 10:28 PM EDT | Flash Flood Warning | RNK | Surry, Yadkin | 3 hr |
| Aug 5, 11:28 PM EDT | Special Weather Statement | RNK | Wilkes | 47 min |
| Aug 6, 1:23 AM EDT | Special Weather Statement | RNK | Caswell | 37 min |
| Aug 6, 2:54 PM EDT | Special Weather Statement | RNK | Ashe | 36 min |
| Aug 6, 3:31 PM EDT | Flash Flood Warning | RNK | Ashe | 4 hr |
| Aug 6, 5:05 PM EDT | Special Weather Statement | RNK | Caswell | 40 min |
| Aug 6, 5:30 PM EDT | Special Weather Statement | RNK | Alleghany, Surry, Wilkes | 30 min |
| Aug 6, 5:31 PM EDT | Areal Flood Advisory | RNK | Ashe, Watauga, Wilkes | 2 hr |
| Aug 6, 5:53 PM EDT | Severe Thunderstorm Warning | RNK | Stokes, Surry, Wilkes, Yadkin | 52 min |
| Aug 6, 6:14 PM EDT | Special Weather Statement | RNK | Wilkes | 31 min |
| Aug 6, 6:20 PM EDT | Flash Flood Warning | RNK | Surry, Wilkes, Yadkin | 3 hr |
| Aug 6, 6:46 PM EDT | Special Weather Statement | RNK | Yadkin | 44 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.